# SDR DALA2023111309314

- Difficulty date: November 9, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N306DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55085
- Aircraft time: 8,068 hours, 3,919 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAIRCRAFT 8306, DURING C CHECK IN MSP, MAINTENANCE FOUND CORROSION COMMON TO THE FUSELAGE BOTTOM SKIN COMMON TO THE WASTE BOX CUTOUT. THE CORROSION IS LOCATED IN 4 SPOTS ON THE WASTE COMPARTMENT CUTOUT DOUBLER AND EXTENDS TO THE SKIN IN 1 AREA. MRT OF EACH ZONE IS; A: 0.035 DOUBLER AND 0.008 REMOVED FROM SKIN, B: 0.045, C: 0.085, D: 0.090. THE SKIN P/N IS C01342101-113 AND THE DOUBLER P/N IS C01342310-107. BOTH ARE MADE FROM 0.125 2198-T82 SHEET. CORRECTIVE ACTION: REMOVED CORROSION AND INSTALLED 2 REPAIR DOUBLERS AND 2 REPAIR TRIPLERS AND REPLACED WASTE BOX DOUBLER PER ER/A 613419-14.
